# SDR IPXA2016101409357

- Difficulty date: September 15, 2016
- Submitted: October 14, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC7060506
- Condition: Corroded
- Location: Bs 2135-2163
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RT AFT EXTERIOR FUSELAGE SKIN CORRODED BS 2135 - 2163 LONGERON 33 - 35R.  REPAIRED THE SKIN IAW EA 011-5330-01-A6484 REV. IR AND EO MD11-5330-62117-A.  (MAJOR)
